# SDR ASAA2023062543675

- Difficulty date: June 25, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 4,805 hours, 1,424 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINT TASK CARD 05-020-01, FOUND SMT MESSAGE "ENG 1 EEC C1". GROUNDED - YES. ON DEFERRAL.
